MAUDE Adverse Event Report: MEDFUSION

MEDFUSION
Model Number 22-1000-51
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received that after replacement of this smiths medical medfusion 3000 series pump, the pump new interconnect board started smoking after replacement.It was reported that the customer installed replacement interconnect board in a medfusion 3000 series pump, and the board started smoking.The pump is back in use with new replacement interconnect board.No patient involvement.
 
Event or Problem Description
Additional information was received indicating that there was no injury to anyone due to the device smoking event.
 
Additional Manufacturer Narrative
H3: one interconnect board was received and one of the small chips looked charred.Visual inspection was conducted and burn damage was found to one of the chips on the interconnect board.The cause of the issue was unable to be determined.The interconnect board will be scrapped.

Brand Name
MEDFUSION
MDR Report Key10976571
Report Number3012307300-2020-12230
Device Sequence Number10944713
Product Code MRZ
UDI-Device Identifier10610586031489
UDI-Public10610586031489
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number22-1000-51
Device Catalogue Number70-0420
Device Lot NumberP0741540
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/11/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1